# SDR SWAA2022092648531

- Difficulty date: August 31, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR CUT-OUT FRAME SHOWS EVIDENCE OF DIS-BONDMENT @ THE LOWER SECTION OF THE RIGHT HAND FRAME AS NOTED. / [01] RE-SECURED FLIGHT DECK DOOR CUT- OUT FRAME AT THE LOWER SECTION OF THE R/H REF B-737-700 AMM 51-31-00-390-812;[02] REINSPECTED. NO DISBOND NOTED. ONLY FILLET SEAL WORN. VERIFIED RESTORATION
